# SDR TWYA20160413001

- Difficulty date: April 9, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N523J
- Make and model: Pilats PC1245
- Aircraft serial: 523
- Aircraft time: 8,753 hours, 9,840 cycles
- Engine: Rotax ROTAX912UL
- Engine time: 7,794 hours, 8,836 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Windshield
- Component: Windshield, Ppg
- Component part number: 95
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE PILOT SAW THE COPILOT WINDSHIELD OUTER SEAL COMING LOOSE FROM THE WINDSHIELD & RETURN TO LAND.
